MAUDE Adverse Event Report: ATOS MEDICAL AB PROVOX LIFE HME; TRACHEOSTOMA PROTECTIVE FILTER

ATOS MEDICAL AB PROVOX LIFE HME; TRACHEOSTOMA PROTECTIVE FILTER
Catalog Number 8310 / 8265
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, this complaint concerns an end user who had an asthma attack while testing the provox life go hme for the first time.It is unknown if he suffers from asthma in general.The event occurred while he was with his slp in consultation at the hospital.The diagnosis was done in the hospital with a pulmonologist.No further information is available at this time.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
PROVOX LIFE HME
Common Device Name
TRACHEOSTOMA PROTECTIVE FILTER
Manufacturer (Section D)
ATOS MEDICAL AB
1 holtedam
humlebæk 3050
DA  3050
Manufacturer (Section G)
HÖRBY
Manufacturer Contact
usgab giovanna hayford-quansah
1601 west river road n
minneapolis, MN 55411
MDR Report Key24259221
Report Number3002806269-2026-00015
Device Sequence Number9513621
Product Code BYD
UDI-Device Identifier07331791011399
UDI-Public7331791011399
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number8310 / 8265
Device Lot Number2510188_L831001000
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown